Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 36, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Aug 7, 2009, 2:14 PM PDT. It took effect at Aug 8, 2009, 3:00 AM PDT. It was in force for 72 hr.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2009, 2:14 PM PDT (21:14 UTC)
- In effect from
- Aug 8, 2009, 3:00 AM PDT
- Expired
- Aug 11, 2009, 2:52 AM PDT
- In force
- 72 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
071 WHUS76 KEKA 072114 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 214 PM PDT FRI AUG 7 2009 PZZ475-080515- /O.NEW.KEKA.SC.Y.0036.090808T1000Z-090813T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 214 PM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM 3 AM SATURDAY TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 5 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-080515- /O.NEW.KEKA.SC.Y.0036.090808T1900Z-090810T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 214 PM PDT FRI AUG 7 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM NOON SATURDAY TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT FROM NOON SATURDAY TO 8 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
338 WHUS76 KEKA 081006 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 306 AM PDT SAT AUG 8 2009 PZZ455-091000- /O.EXB.KEKA.SC.Y.0036.090808T1900Z-090811T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 306 AM PDT SAT AUG 8 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-091000- /O.EXT.KEKA.SC.Y.0036.090808T1006Z-090811T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 306 AM PDT SAT AUG 8 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-091000- /O.EXT.KEKA.SC.Y.0036.000000T0000Z-090813T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 306 AM PDT SAT AUG 8 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
984 WHUS76 KEKA 082124 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 224 PM PDT SAT AUG 8 2009 PZZ475-091100- /O.EXT.KEKA.SC.Y.0036.000000T0000Z-090814T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 224 PM PDT SAT AUG 8 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-091100- /O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 224 PM PDT SAT AUG 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
632 WHUS76 KEKA 090332 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 PM PDT SAT AUG 8 2009 PZZ455-470-091145- /O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 832 PM PDT SAT AUG 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-091145- /O.CON.KEKA.SC.Y.0036.000000T0000Z-090814T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 PM PDT SAT AUG 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
020 WHUS76 KEKA 090957 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 AM PDT SUN AUG 9 2009 PZZ450-100400- /O.EXB.KEKA.SC.Y.0036.000000T0000Z-090810T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 257 AM PDT SUN AUG 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101000- /O.EXT.KEKA.SC.Y.0036.000000T0000Z-090814T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 AM PDT SUN AUG 9 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-101000- /O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 257 AM PDT SUN AUG 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
653 WHUS76 KEKA 092152 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 PM PDT SUN AUG 9 2009 PZZ450-092300- /O.CAN.KEKA.SC.Y.0036.000000T0000Z-090810T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 252 PM PDT SUN AUG 9 2009 ...SMALL CRAFT ADVISORY IS CANCELED... THE SMALL CRAFT ADVISORY WAS CANCELED DUE THE THE LIGHTER WINDS AND LOWER SEAS. $$ PZZ475-100600- /O.EXT.KEKA.SC.Y.0036.000000T0000Z-090815T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 PM PDT SUN AUG 9 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-100600- /O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 252 PM PDT SUN AUG 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
286 WHUS76 KEKA 100348 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 PM PDT SUN AUG 9 2009 PZZ455-470-101200- /O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 848 PM PDT SUN AUG 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-101200- /O.CON.KEKA.SC.Y.0036.000000T0000Z-090815T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 PM PDT SUN AUG 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
628 WHUS76 KEKA 100939 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 239 AM PDT MON AUG 10 2009 PZZ470-110100- /O.EXT.KEKA.SC.Y.0036.000000T0000Z-090811T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 239 AM PDT MON AUG 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-111000- /O.EXT.KEKA.SC.Y.0036.000000T0000Z-090815T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 239 AM PDT MON AUG 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-110400- /O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 239 AM PDT MON AUG 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
848 WHUS76 KEKA 102102 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 202 PM PDT MON AUG 10 2009 PZZ470-102215- /O.CAN.KEKA.SC.Y.0036.000000T0000Z-090811T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 202 PM PDT MON AUG 10 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ455-102215- /O.CAN.KEKA.SC.Y.0036.000000T0000Z-090811T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 202 PM PDT MON AUG 10 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-110515- /O.EXT.KEKA.SC.Y.0036.000000T0000Z-090811T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 202 PM PDT MON AUG 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
633 WHUS76 KEKA 102104 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 204 PM PDT MON AUG 10 2009 PZZ475-111100- /O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 204 PM PDT MON AUG 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
038 WHUS76 KEKA 110344 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 844 PM PDT MON AUG 10 2009 PZZ475-111100- /O.CON.KEKA.SC.Y.0036.000000T0000Z-090811T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 844 PM PDT MON AUG 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
105 WHUS76 KEKA 110952 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 AM PDT TUE AUG 11 2009 PZZ475-111100- /O.CAN.KEKA.SC.Y.0036.000000T0000Z-090811T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 AM PDT TUE AUG 11 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 7, 12:53 PM PDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 7, 12:53 PM PDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 1253 PM PDT FRI AUG 7 2009 .SYNOPSIS...HIGH PRESSURE OVER THE PACIFIC NORTHWEST WILL PRODUCE WARM AND DRY CONDITIONS ACROSS NORTHWEST CALIFORNIA INTO NEXT WEEK. COASTAL AREAS WILL HAVE PERIODS OF OVERNIGHT LOW CLOUDS AND PATCHY FOG. && .SHORT TERM...TONIGHT THROUGH MONDAY MORNING...LINGERING LOW LEVEL MOISTURE FROM THE UPPER LEVEL LOW THAT TRACKED ACROSS THE EUREKA FORECAST AREA THU IS EVIDENT ACROSS HUMBOLDT...DEL NORTE...AND TRINITY COUNTIES IN SATELLITE IMAGERY EARLY THIS AFTERNOON. THIS LOW LEVEL MOISTURE IS APPARANT BY THE INCREASE OF CLOUDS OVER THESE COUNTIES. THIS MOISTURE WILL DECREASE IN THE EVENING AS HIGH PRESSURE CONTINUES TO BUILD OVER THE PACIFIC NORTHWEST. HIGH PRESSURE WILL HOLD STEADY ACROSS THE REGION THIS WEEKEND AND PRODUCE WARMER AND DRIER CONDITIONS ACROSS THE INTERIOR. A THERMAL TROUGH WILL DEVELOP OVER NORTHERN CA IN RESPONSE TO THE WARMING AND GENERATE NORTHWEST TO NORTH WINDS IN THE AFTERNOONS AND LIGHT NORTHEAST TO EAST WINDS OVER NIGHT. THESE WINDS POSE AN EXTRA CHALLENGE TO THE COASTAL STRATUS AND FOG FORECAST. THE OFFSHORE WINDS SHOULD KEEP THE SKIES CLEAR ALONG THE DEL NORTE AND MENDOCINO COASTS...BUT MAY TOO BE WEAK TO MAINTAIN CLEAR SKIES ALONG THE HUMBOLDT COAST. TH .LONG TERM...MONDAY MORNING THROUGH FRIDAY...NO MAJOR CHANGES MADE TO THE EXTENDED AS MODELS STILL IN GOOD AGREEMENT BRINGING TROUGH OUT OF THE GOA AND INTO NORTHERN PORTIONS OF THE PAC NW BY MID WEEK BUT WILL NOT IMPACT THE CWA. MODELS SHOW BUILDING HEIGHTS FROM MON INTO TUES WITH RELATIVELY LITTLE CHANGE EXPECTED AFTER THAT. THUS...WARM TEMPS FOR THE INTERIOR NEXT WEEK...WITH SOME LOCATIONS LIKELY TO HIT 100 ON TUES-WED...AND POSSIBLY THURS AND FRI. COASTAL LOCATIONS WILL REMAIN SEASONAL WITH REGARDS TO TEMPS...AND SHOULD SEE SOME SUN IN THE AFTERNOONS. JUST HOW MUCH REMAINS UNCERTAIN. CLARK && .MARINE...HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC WILL INTERACT WITH A DEVELOPING THERMAL TROUGH ALONG THE CALIFORNIA COAST TO PRODUCE INCREASING NORTH WINDS. SMALL CRAFT ADVISORYS WILL BE HOISTED FOR THE OUTER WATERS AS WIND WAVES BUILD IN RESPONSE TO THE INCREASING WINDS. A LONG PERIOD SOUTHERLY SWELL WILL CONTINUE TO PROPAGATE THROUGH THE WATERS AS WELL. WINDS MAY SUBSIDE BRIEFLY EARLY NEXT WEEK...BUT OVERALL THE PATTERN DOESNT LOOK TO CHANGE MUCH. JCA && .AVIATION...SKIES SHOULD CLEAR ACROSS HUMBOLDT...DEL NORTE...AND TRINITY COUNTIES THIS EVENING WITH MOSTLY VFR FLIGHT CONDITIONS ACROSS THE INTERIOR TONIGHT. THERE MAY BE POCKETS OF MVFR VISIBILITIES DUE TO SMOKE AND HAZE ACROSS NORTHERN TRINITY... INTERIOR DEL NORTE...AND INTERIOR HUMBOLDT COUNTIES. LOW CLOUDS AND PATCHY FOG SHOULD RETURN TO THE HUMBOLDT COUNTY COAST OVERNIGHT. TH && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FROM PT ST GEORGE TO PT ARENA 10 TO 60 NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Aug 6, 8:38 PM PDT, 17 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 838 PM PDT THU AUG 6 2009 CAZ003-004-076-070445- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 838 PM PDT THU AUG 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.